# SDR UIEA2020091862008

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,609 hours, 20,391 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH TO/FROM EXT POWER CAUSING A DRASTIC POWER TRANSFER AND ERASED FMC FLIGHT PLAN, IAW FIM 24-20 F/T 801 NO FAULTS NOTED.  CYCLED EXT POWER TO APU SEVERAL TIMES.  NO MSG/FAULTS NOTED.  OPS NORMAL AT THIS TIME.
